淡江大學機構典藏:Item 987654321/58064
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58323/91876 (63%)
Visitors : 14090130      Online Users : 52
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58064


    Title: External Economies of Scale and Optimal Plant Location: Correction
    Authors: 麥朝成;Mai, Chao-cheng;Hwang, Hong;Shieh, Yeung-nan
    Contributors: 淡江大學產業經濟學系
    Date: 2011-08
    Issue Date: 2011-09-29 10:54:13 (UTC+8)
    Publisher: Blackwell Publishing
    Abstract: This note shows that there is no interior solution in Mai and Hwang's oligopolistic location model with free entry when the sum of external economies scale and the degree of returns‐to‐scale is one or less than one. Furthermore, the shape of the demand function plays a key role in the determination of the oligopolistic firm's plant location.
    Relation: Pacific Economic Review 16(3), pp.389–392
    DOI: 10.1111/j.1468-0106.2011.00554.x
    Appears in Collections:[Graduate Institute & Department of Industrial Economics] Journal Article

    Files in This Item:

    File Description SizeFormat
    External Economies of Scale and Optimal Plant Location Correction.pdf128KbAdobe PDF0View/Open
    index.html0KbHTML427View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback